Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Teen, have blurry vision with black spots followed by black out on standing up, dizziness, headache. What is the cause?

I am 12 and recently whenever i stand up my vision becomes blurry and i see black spots, then my vision turns all black but it becomes clear in a second, I have also become a little dizzy and I had couple of headaches that one time turned really bad and I became so dizzy I couldn t stand up, what is happening? because I sometimes feel like i want to throw up and cry when this is happening, i become heated up very quickly
Asked On : Wed, 12 Sep 2012
Answers:  1 Views:  1310
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
The symptoms are suggestive of decrease in blood pressure when you stand up; it is called postural hypotension. At your age it is very unusual and you must get thoroughly evaluated by a doctor. You must get your blood pressure checked in lying down and standing position. Sometimes anemia can also cause such problem. You may also need heart check up after doctor examines you. Take lot of water and keep yourself well hydrated.
good luck.
Answered: Wed, 12 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor